# SDR IXXA2015072300083

- Difficulty date: July 19, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 57,612 hours, 23,513 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: 31A0000909
- Condition: Burned
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, LT GEN OFF DURING CLIMB THROUGH F260, LT GEN TRIPPED, AT RESET LOST PRESSURIZATION.  DECLARED AN EMERGENCY DUE TO LOSS OF PRESSURIZATION.  COMPLIED WITH  BPCU BITE FOUND, DP TRIP GEN FDR & MAIN BUS OVERLAP ZONE MSGS.  FURTHER TROUBLESHOOTING IAW WD 24-21-11 & FIM 24-20 FT802 PG 234 FOR GEN FDR FAULT.  USING 500V MEGGER OHMED T1-T2-T3 OF GEN CB LC 901 TO T1,T2,T3 OF LT IDG MEGGER, CHECKS SATISFACTORY IN F1OL, ON ALL FEEDERS, RECHECKED FEEDER CABLING WHILE SHAKING DOWN WIRING, FOUND T3 DEFLECTING.  REMOVED & INSTALLED CP D1116P IAW BSWPM 20-61-19.  REMOVED & INSTALLED LT ENG GEN HARNESS D1016J IAW RB 211-71-00-34-400-002.  OPERATIONAL CHECK IAW AMM 24-22-00 & ATI 757 ERH SATISFACTORY.  COMPLIED WITH FIM 21-58 FT905, NO DEFECTS NOTED.  FAULT NOT DUPLICATED.  LOSS OF PRESSURIZATION DUE TO LOSS OF LT BUS.  MESSAGE CLEARED VERIFIED ACFT RELEASED TO SERVICE ETOPS 180.  CASUAL FACTOR FOR SERVICE INTERRUPTION WAS ATTRIBUTED TO THE OVERHEATING OF POWER FEEDER CONNECTORS DUE TO THE PIN, COPPER & BRASS ALLOY, & CONNECTOR SOCKET INTERFACE.  ONCE THE CONNECTORS BEGIN TO DETERIORATE THE HIGH TEMP & VIBRATION OF THE ENG & APU FIREWALLS HAVE BEEN NOTED TO AGGRAVATE THE FAILURE CONDITIONS.
